Multiple mixing for adele groups and rational points

Alexander Gorodnik, Ramin Takloo-Bighash, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove an asymptotic formula for the number of rational points of bounded height on projective equivariant compactifications of [InlineEquation not available: see fulltext.], where H is a connected simple algebraic group embedded diagonally into (Formula presented.).

Original languageEnglish (US)
Pages (from-to)441-461
Number of pages21
JournalEuropean Journal of Mathematics
Volume1
Issue number3
DOIs
StatePublished - Sep 1 2015

Fingerprint

Rational Points
Algebraic Groups
Simple group
Compactification
Asymptotic Formula
Equivariant

Keywords

  • Counting
  • Heights
  • Mixing
  • Rational points

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Multiple mixing for adele groups and rational points. / Gorodnik, Alexander; Takloo-Bighash, Ramin; Tschinkel, Yuri.

In: European Journal of Mathematics, Vol. 1, No. 3, 01.09.2015, p. 441-461.

Research output: Contribution to journalArticle

Gorodnik, Alexander ; Takloo-Bighash, Ramin ; Tschinkel, Yuri. / Multiple mixing for adele groups and rational points. In: European Journal of Mathematics. 2015 ; Vol. 1, No. 3. pp. 441-461.
@article{7b1f18df6b1e41beb200d9c3e79524ea,
title = "Multiple mixing for adele groups and rational points",
abstract = "We prove an asymptotic formula for the number of rational points of bounded height on projective equivariant compactifications of [InlineEquation not available: see fulltext.], where H is a connected simple algebraic group embedded diagonally into (Formula presented.).",
keywords = "Counting, Heights, Mixing, Rational points",
author = "Alexander Gorodnik and Ramin Takloo-Bighash and Yuri Tschinkel",
year = "2015",
month = "9",
day = "1",
doi = "10.1007/s40879-015-0067-z",
language = "English (US)",
volume = "1",
pages = "441--461",
journal = "European Journal of Mathematics",
issn = "2199-675X",
publisher = "Springer International Publishing AG",
number = "3",

}

TY - JOUR

T1 - Multiple mixing for adele groups and rational points

AU - Gorodnik, Alexander

AU - Takloo-Bighash, Ramin

AU - Tschinkel, Yuri

PY - 2015/9/1

Y1 - 2015/9/1

N2 - We prove an asymptotic formula for the number of rational points of bounded height on projective equivariant compactifications of [InlineEquation not available: see fulltext.], where H is a connected simple algebraic group embedded diagonally into (Formula presented.).

AB - We prove an asymptotic formula for the number of rational points of bounded height on projective equivariant compactifications of [InlineEquation not available: see fulltext.], where H is a connected simple algebraic group embedded diagonally into (Formula presented.).

KW - Counting

KW - Heights

KW - Mixing

KW - Rational points

UR - http://www.scopus.com/inward/record.url?scp=84958686284&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84958686284&partnerID=8YFLogxK

U2 - 10.1007/s40879-015-0067-z

DO - 10.1007/s40879-015-0067-z

M3 - Article

AN - SCOPUS:84958686284

VL - 1

SP - 441

EP - 461

JO - European Journal of Mathematics

JF - European Journal of Mathematics

SN - 2199-675X

IS - 3

ER -